# SDR DALA2023070505418

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 DISBOND ON AFT WEDGE AREA IN SLAT # 3 AT LH WING. CORRECTIVE ACTION: A.A. - A.D. AFT WEDGE AREA IN SLAT # 3 AT LH WING WAS REPAIRED PER B757-200 SRM 51-70. (2843593)
